MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-23US
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056)
Health Effect - Clinical Codes Endocarditis (1834); Foreign Body Reaction (1868); Pneumonia (2011); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446)
Date of Event 12/02/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 1 year and 2 months following the implant of a transcatheter valve, endocarditis was confirmed and the organism cultured was streptococci.It was noted that the patient had active pneumonia which could have predisposed the patient to endocarditis.Additionally, vegetation was not present on echocardiogram.The patient is currently prescribed suppressive antib iotics.Per the physician, the valve and implant procedure did not cause or contribute to the infection.Approximately 4 years and 2 months following the implant of the valve, a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason and the patient was hospitalized.Additionally, possible thrombus/pannus was observed inside the valve frame.
 
Event or Problem Description
It was reported that approximately 1 year and 2 months following the implant of a transcatheter valve, endocarditis was confirmed and the organism cultured was streptococci.It was noted that the patient had active pneumonia which could have predisposed the patient to endocarditis.Additionally, vegetation was not present on echocardiogram.The patient is currently prescribed suppressive antibiotics.Per the physician, the valve and implant procedure did not cause or contribute to the infection.Approximately 4 years and 2 months following the implant of the valve, a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason and the patient was hospitalized.Additionally, possible thrombus/pannus was observed inside the valve frame.Additional information was received that the transcatheter valve was implanted into the native annulus at a final depth of 4.9 mm on the left coronary cusp (lcc).The valve failure was due to endocarditis leading to leaflet thickening.Thrombus/pannus was confirmed with thrombus noted on the valve leaflets.The patient died before receiving treatment to address the failed valve.The patient had a history of endocarditis.
 
Additional Manufacturer Narrative
Updated: b1, b2, b5, h1, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 1 year and 2 months following the implant of a transcatheter valve, endocarditis was confirmed and the organism cultured was streptococci.It was noted that the patient had active pneumonia which could have predisposed the patient to endocarditis.Additionally, vegetation was not present on echocardiogram.The patient is currently prescribed suppressive antibiotics.Per the physician, the valve and implant procedure did not cause or contribute to the infection.Approximately 4 years and 2 months following the implant of the valve, a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason and the patient was hospitalized.Additionally, possible thrombus/pannus was observed inside the valve frame.Additional information was received that the transcatheter valve was implanted into the native annulus at a final depth of 4.9 mm on the left coronary cusp (lcc).The valve failure was due to endocarditis leading to leaflet thickening.Thrombus/pannus was confirmed with thrombus noted on the valve leaflets.The patient died before receiving treatment to address the failed valve.The patient had a history of endocarditis.Additional information was received that per the physician, the official cause of death was heart failure exacerbation and the valve was a contributing factor.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23810987
Report Number9617601-2025-03493
Device Sequence Number20754542
Product Code NPT
UDI-Device Identifier00763000211103
UDI-Public(01)00763000211103(17)230623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model NumberEVPROPLUS-23US
Device Catalogue NumberEVPROPLUS-23US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/18/2025
01/27/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/14/2026
02/23/2026
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient Age82 YR
Patient SexFemale
Patient Weight79 KG